# SDR FDEA202501240134

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 38,266 hours, 21,455 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810214
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RIB 5 AFT PINTLE BETWEEN BUSH "D" AND "E" HAS EVIDENCE OF CORROSION. PERFORMED REPAIR ON EA# 6-5710-T0381764 PT1. EA TITLE: WINGS - BASIC WING STRUCTURE -   L/H MAIN LANDING GEAR RIB 5, FWD LUG CORROSION.  MAJOR REPAIR
